Table of Contents
Journal of Applied Mathematics and Simulation
Volume 2, Issue 2, Pages 113-116
http://dx.doi.org/10.1155/S1048953389000092

A sharp upper bound for discrete inequalities of Gronwall-Bellman type

Department of Mathematics, Madras University P.G. Centre, Salem 636 011, Tamil Nadu, India

Received 1 December 1988; Revised 1 May 1989

Copyright © 1989 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

E. Thandapani, “A sharp upper bound for discrete inequalities of Gronwall-Bellman type,” Journal of Applied Mathematics and Simulation, vol. 2, no. 2, pp. 113-116, 1989. https://doi.org/10.1155/S1048953389000092.